An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 24-year-old woman developed rash, diarrhoea, paronychia and drug resistance during treatment with afatinib for lung adenocarcinoma stage IV. Subsequent treatment with osimertinib caused paronychia, rash and drug resistance. Further treatment with erlotinib resulted in diarrhoea [routes, dosages and times to reactions onset not stated; not all durations of treatments stated].
The woman, who was ex-smoker, presented with psoriasis and was diagnosed with lung adenocarcinoma with genetically proven epidermal growth factor receptor (EGFR) deletion on exon 19. In October 2015, she was started on treatment with afatinib, tyrosine kinase inhibitor (TKI). A month after afatinib therapy, partial regression was observed on lung skiagram, with subjective chest pain improvement and...